# SDR SWAA2024092024283

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727A TO STA767 AND RBL21 WL156 AFT CARGO COMPARTMENT 2024-489195<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN STA727 TO STA 767 AND RBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN STA727 TO STA 767 AND RBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW
